# SDR CKSA98629

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1754
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK CARD NUMBER 5600-0551, FOUND SEAT TRACK SPLICE AT FS 1754 CORRODED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER B727 SRM 53-10-01.  REPAIRED IAW ZANTOP DRAWING 86302.  FOUND AT OSC MAINTENANCE FACILITY DURING ACCOMPLISHMENT OF B CHECK AND 60 MONTH AND 5600-0551 CPCP TASK CARDS.  WORK ORDER NUMBER 817-302.  NON ROUTINE TASK CARD NUMBER 44484.
